MathSciNet Relay Station
MathSciNet bibliographic data
MR93501 (20 #25) 10.00 (65.00)
Franklin, J. N. On the equidistribution of pseudo-random numbers. Quart. Appl. Math. 16 1958 183–188.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement